MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0479-01
Medical Device Problem Code Restricted Flow rate (1248)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that customer called for an assistance during use of intra aortic balloon through a direct call to the emergency support program personel.The customer verified there was no blood in the helium tubing and that all connections were appropriate and secure.Esp team member instructed customer to press the iab fill key and restart which resolved the alarm.Troubleshooting determined an off-brand sheath with an arterial pigtail was in use.The esp team member informed her of getinge¿s recommendations for using the sheath provided with the balloon kit related to the wire reinforced sheath that helps prevent kinks in the balloon catheter.No patient harm or injury was reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11 no decon or visual inspection performed since product was not returned and could not be evaluated.A customer contacted the emergency support program regarding a catheter restriction alarm on a cardiosave iabp during use.The icu nurse, (b)(6), confirmed no patient harm occurred.Initial troubleshooting verified that the linear balloon catheter and pump were functioning correctly.The alarm was resolved by performing a manual iab fill and restarting therapy.Further investigation revealed that an off-brand sheath with an arterial pigtail was being used, which may have contributed to the restriction.The nurse was advised to use the getinge-recommended wire-reinforced sheath to prevent kinking.Nursing interventions were reviewed, and the nurse was encouraged to reach out again if needed.Based on the event description, use of an off-brand sheath with an arterial pigtail, which is not recommended by the manufacturer, may cause a restriction in the balloon catheter leading to the alarm.However since the product was not returned, we were unable to evaluate the device.Therefore, the reported failure cannot be confirmed and cannot determine a root cause.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Based on the event description, use of an off-brand sheath with an arterial pigtail, which is not recommended by the manufacturer, may cause a restriction in the balloon catheter leading to the alarm.However since the product was not returned, we were unable to evaluate the device.Therefore, the reported failure cannot be confirmed and cannot determine a root cause.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2.Corrected data: d4 lot.

Brand Name
LINEAR 7.5FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key23461762
Report Number2248146-2025-0000686
Device Sequence Number15724652
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public(01)10607567106557(10)3000454987
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0479-01
Device Catalogue Number0684-00-0479-01
Device Lot Number3000454987
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/17/2025
11/24/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/24/2025
11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE PUMP AND OFF-BRAND SHEATH
Patient SexFemale